| Model Number |
U87534 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model u87534 pta balloon dilatation catheter allegedly experienced material rupture this information was received from one source.The malfunction involved a patient with no reported consequences.Age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.The reported malfunction was reassessed for reportability and was determined to be no longer reportable.H10: g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description